# SDR UPS97822991

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57799295
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL EXFOLIATED AFT OF FRAME 980 AT LONG 35L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 53-4-1 AND 51-1-20D.
